Margarita Boneva Dimitrova, "Nonoscillation of the solutions of impulsive differential equations of third order", International Journal of Stochastic Analysis, vol. 14, Article ID 136210, 8 pages, 2001. https://doi.org/10.1155/S1048953301000272
Nonoscillation of the solutions of impulsive differential equations of third order
Necessary and sufficient conditions are found for existence of at least one bounded nonoscillatory solution of a class of impulsive differential equations of third order and fixed moments of impulse effect. Some asymptotic properties of the nonoscillating solutions are investigated.
Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.